# SDR DLM11991003

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/C OVENS 102 AND 103 HAD BURNING SMELL.  THE OVENS WERE OFF AND HAD BEEN OFF FOR APPROX 30 MIN.  RAN OVENS AT MEDIUM FOR 30 MIN.  NO TROUBLE FOUND.
